MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING

SMITHS MEDICAL ASD, INC LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING
Catalog Number EQ-5000JP
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that a low temperature alarm occurred.This occurred during infusion at the facility.There was a patient involvement, but no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
One device was received for evaluation.Visual inspection noted the metal fittings for the fixing the power cord were missing.Functional testing was able to confirm the reported problem.It was determined that the root cause was due to the broken heater.The heater for the repair is not expected to be received, the product cannot be repaired and will be returned to the customer.

Brand Name
LEVEL 1 CONVECTIVE WARMER
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
3350 granada avenue north
oakdale MN 55218
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21926355
Report Number3012307300-2025-04961
Device Sequence Number8651169
Product Code DWJ
UDI-Device Identifier50695085850005
UDI-Public(01)50695085850005(11)110420
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEQ-5000JP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/02/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown